Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Open Journal of Discrete Mathematics
Submission
Open Journal of Discrete Mathematics
ISSN Print:
2161-7635
ISSN Online:
2161-7643
www.scirp.net/journal/ojdm
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
The
g
-Good-Neighbor Connectivity of Some Cartesian Product Graphs
()
Yinkui Li
,
Ting Xie
,
Xiaoxiao Qin
Open Journal of Discrete Mathematics
Vol.13 No.1
, January 12, 2023
DOI:
10.4236/ojdm.2023.131003
295
Downloads
1,165
Views
Citations
This article belongs to the Special Issue on
Rupture Degree of Some Cartesian Product Graphs
()
Yinkui Li
,
Tingyi Zhu
Open Journal of Discrete Mathematics
Vol.13 No.1
, January 12, 2023
DOI:
10.4236/ojdm.2023.131002
237
Downloads
955
Views
Citations
This article belongs to the Special Issue on
Complexity of Injective Homomorphisms to Small Tournaments, and of Injective Oriented Colourings
()
Russell J. Campbell
,
Nancy E. Clarke
,
Gary MacGillivray
Open Journal of Discrete Mathematics
Vol.13 No.1
, November 9, 2022
DOI:
10.4236/ojdm.2023.131001
264
Downloads
1,210
Views
Citations
This article belongs to the Special Issue on
Restabilization Process in Matching Markets with Workers Proposing
()
Millán Beatriz
Open Journal of Discrete Mathematics
Vol.12 No.4
, October 8, 2022
DOI:
10.4236/ojdm.2022.124007
301
Downloads
976
Views
Citations
This article belongs to the Special Issue on
On (
t, r
) Broadcast Domination of Directed Graphs
()
Pamela E. Harris
,
Peter Hollander
,
Erik Insko
Open Journal of Discrete Mathematics
Vol.12 No.3
, July 29, 2022
DOI:
10.4236/ojdm.2022.123006
307
Downloads
1,651
Views
Citations
This article belongs to the Special Issue on
N-Set Distance-Labelings for Cycle Graphs
()
Alissa Shen
,
Jian Shen
Open Journal of Discrete Mathematics
Vol.12 No.3
, July 29, 2022
DOI:
10.4236/ojdm.2022.123005
426
Downloads
1,597
Views
Citations
This article belongs to the Special Issue on
Discrete Exterior Calculus of Proteins and Their Cohomology
()
Naoto Morikawa
Open Journal of Discrete Mathematics
Vol.12 No.3
, July 13, 2022
DOI:
10.4236/ojdm.2022.123004
329
Downloads
1,198
Views
Citations
This article belongs to the Special Issue on
<
...
4
5
6
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top